Advertisement

manuscripta mathematica

, Volume 62, Issue 1, pp 65–82 | Cite as

Reelle biquadratische Zahlkörper mit ungerader Klassenzahl

  • Yoshiki Hayashi
Article
  • 17 Downloads

Abstract

Using Kubota's class number relation and Hasse's formula for the number of ambigous ideal classes, we derive explicit sufficient conditions for a real bicyclic biquadratic number field to have an odd class number.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    BARRUCAND, P., COHN, H.: A rational genus, class number divisibility and unit theory for pure cubic number fields. J. of Number Theory2, 7–21 (1970)Google Scholar
  2. [2]
    HASSE, H.: Bericht über neuere Untersuchungen und Probleme aus der Theorie der algebraischen Zahlkörper. J.D.M.V., II (1930)Google Scholar
  3. [3]
    HASSE, H.: Über die Klassenzahl abelscher Zahlkörper. Berlin (1952)Google Scholar
  4. [4]
    KUBOTA, T.: Über den bizyklischen biquadratischen Zahlkörper. Nagoya Math. J.10, 65–85 (1956)Google Scholar
  5. [5]
    KURODA, S.: Über den Dirichletschen Körper. J. Fac. Sci. Imp. Univ. Tokyo. Sec. I. Vol. IV Part5, 383–406 (1943)Google Scholar
  6. [6]
    PARRY, C.J.: Pure quartic number fields whose class numbers are even. J. Reine Angew. Math.272 102–112 (1975)Google Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Yoshiki Hayashi
    • 1
  1. 1.Max-Planck-Institut für MathematikBonn 3Bundesrepublik Deutschland

Personalised recommendations